# SDR DHL2003873546

- Difficulty date: June 29, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: L/E Slot
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD WING L/E SLOT SKIN CORRODED, XS.220.000 - XS.250.089. PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12. TRIMMED OUT CORRODED AREA IAW SRM 57-2-1 FIG 38. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38. CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS ON L/E  SLOT SKIN, XS.220.000 - XS.250.089 IAW SRM 57-2-1 FIG 38, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
